# SDR COMA0570075

- Difficulty date: June 26, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 7,465 hours, 5,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: YAD4F
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS FLICKER ON AND OFF.  REPLACED RELAY K135.
